Jump to content

Photo

Orhtho Tri Cyclen Causing Very Oily Skin?

birth control spiro ortho oily skin

2 replies to this topic

#1 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 964
    Likes: 117
About Me
  • Joined: 24-October 08

Posted 04 September 2012 - 02:49 PM

I took ortho tri cyclen for 3 weeks and had to switch back to my previous birth control poll. Since starting taking it my already oily skin became so oily that I was uncomfortable all the time. Three days off of it and back on zovia (generic demulen) I'm back to normal. Has anyone else experienced this? Has anyone had any luck with a different birth control pill reducing oil production? Not yaz, yasmin or spiro though, those all make my hair fall out, and still falling out....

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,039
    Likes: 431
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 September 2012 - 04:03 PM

High estrogen pill such as Diane-35, Dianette, Orthocept.

#3 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 964
    Likes: 117
About Me
  • Joined: 24-October 08

Posted 05 September 2012 - 10:16 PM

High estrogen pill such as Diane-35, Dianette, Orthocept.


Strangely Orthocept did the same thing in regards to oil production. I'm on zovia 1/35 now though, and it helps, wondering if 1/50 would be even better.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users